# SDR CALA2022031700689

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737-900ER
- Aircraft serial: 32827
- Aircraft time: 44,645 hours, 15,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh I/B Main Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING INBOARD MAIN FLAP OUTBD END LOWER SEAL COMPLETELY MISSING -- SEE PHOTO PHOTO ADDED INSTALLED NEW SEAL REF IPC 27-51-11-01A
